# SDR HALA20250811243

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 47,294 hours, 7,510 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Union
- Condition: Broken
- Location: Apu Drain Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND APU DRAIN LINE UNION NUT BROKEN. REMOVED AND REPLACED APU DRAIN LINE UNION NUT PER AMM 49-17-00, RUN APU FOR 5 MINS. NO LEAK NOTED. A/C OK FOR SVC.
